By Topic

A Lyapunov function of two-dimensional linear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mahgoub, H. ; George Washington University, Washington, D.C., USA ; Carroll, R.

In this note a Lyapunov function for a 2-D time invariant discrete linear system is introduced, using the 2-D system model given by Roesser [1]. The Lyapunov function may be used to investigate the asymptotic stability of the 2-D system. Previous work dealing with asymptotic stability of 2-D systems [3]-[5] is based upon the location of roots of the characteristic polynomial in the closed polydisk \overline {U}^{2} .

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 2 )